MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s1059-1311(97)80041-6

Медицинская библиотека · Seizure · 1997

Non-convulsive status epilepticus induced by antidepressants.

Miyata H, Kubota F, Shibata N, Kifune A

Клинический случайСтатьяПеревод в очереди

Аннотация

We report on a 27-year-old woman of non-convulsive status epilepticus (NSE) very probably induced by antidepressants. She has no history of febrile convulsions, or epileptic seizures. There are no genetic factors for epilepsy in her family. As she developed depressive illness, she consulted a doctor. Clomipramine 25 mg i.v. drip/day and maprotiline 75 mg/os/day were started. Recently she began to doze, so an EEG was performed. Continuous generalized 2-3 Hz spike and wave complexes were observed. Clomipramine and maprotiline were stopped the same day, and the patient's drowsiness gradually improved. There are some case reports of NSE induced by antidepressants. However, the patients in these reports had received frequent electroconvulsive therapy (ECT) and were middle aged and may have been affected by an organic brain disorder. The present patient was young, and had not received ECT. It is therefore very likely that antidepressants may have been responsible for the occurrence of NSE in this patient. It is concluded that NSE should be considered an adverse effect of any antidepressant.

Для цитирования: Miyata H, Kubota F, Shibata N, Kifune A. Non-convulsive status epilepticus induced by antidepressants.. Seizure. 1997. DOI: 10.1016/s1059-1311(97)80041-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.